CureZone   Log On   Join
Please Help
 

Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


Google Advertisement
Google Advertisement
kathy0816 Views: 1,930
Published: 10 years ago
 

Please Help


Hi Everyone, I am new to this forum and thought it may be helpful to reach out to others who may experienced a similar situation. Any insight would be greatly appreciated as my situation appears hopeless.
I will try to summarize the short version. I am 42 years old and I have been allergic to Antibiotics since my first episode at the age of 9. I recovered within a few weeks. At the age of 22, I was given Bactrim for a urinary tract infection. Within 24 hours, I felt as though I was dying. I had severe diarrhea, hallucinations, dizziness. My body felt poisoned. I was able to complete University while seeing several specialists with no diagnosis. The symptoms appeared to affect my body as a whole resulting in symptoms from joint pain, food sensitivities , diarrhea, mood swings if around perfumes, headaches etc. I was able to cope and persue my career in Social Work after taking a few years to recover. The symptoms never subsided however; they were not debilitating.
In 2009, we were overjoyed with the birth of our first son Noah. I never experienced such unconditional love until he was born. Three weeks later I was given Septra DS for a urinary tract infection despite the fact that we highly stressed the longterm effects of Bactrim and it was documented on my files. I was assured the medication was not Bactrim. Within the next 24 hours I would have never imagined what I faced ahead of me.
I was bedridden for 6 months with severe diarrhea and burning throught out the whole body. We had to have my parents move in with me as I could not care for him. Profuse Sweating, Tychardia? high heart rate, Pain in the bladder, and diarrhea starting in the middle of the night. I have seen over 12 specialists throughout the past 3 years. The burning is like nerve pain deep in the muscles and is throughout the whole body. It is worse after diarrhea. Some speialists have felt that it is an overactive immune disorder as i now react to most foods and medication. If I try to lye down it is like a dile turning up in my body of heat and burning. I can see my chest vibrating and I get almost like electric sensations in my head when at rest.
In 2010, they put me on an antiseizure drug gabapentin which minimally helps with the burning pain where I can now get out of bed and play with my son.
I have lost so much time with him and if it wasn't for my beautiful child and my faith I would not be here.
I have consulted with 5 naturalpathics and acupunturists who unforunately have been unable to help me as I react to every product they have suggested. Homeopathic,Herbsetc the mildest given to a baby has caused an increase in symtoms. I have tried candida cleanses etc.
My body has become oversensitive since taking the sulpha drug. I have tried several medications that increase the symptoms. I was given a Buscapam injection for an MRI and ended up having a bowel anaphalactic shock. They thought I may have suffered a bleed in the brain as the headache was so severe.
I tried applecider vinegar and it increased my liver to 1700 resulting in a hospital stay for a week.
My C-Dimer is always high and my diffusing capacity is signifigantly low for my lungs.
I have had every test imaginable.
Due to the neglect by the hospital there is a ongoing lawsuit. We are searching for an expert that can testify that a sulpha drug can cause long term effects.
All I care about is recovery. The quality of my life has diminished and I feel as though I am just existing.
I love life and love my family, I just don't know how much longer I can suffer.
The gabapentin causes negative thoughts however; without it I would be incapacitated.
Does anyone out there have any insight? Could all this burning pain be caused from the adrenals? Why is it so much worst after diarrhea. I cannot take supplements or minerals. I have tried and they cause worstening of symptoms. The unknown is frightening. I would consider my self a positive person despite what I have gone through however have feelings of frustration due to the pain levels. The burning has hit my head and ears over the past week and it brings me to tears it is so painful.
Please anyone,
Thankyou
Blessings
Kathy


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

0.234 sec, (2)